Numerical investigation of finite-dimensional models of Marangoni convection
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1169-1177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a7,
author = {G. G. Yelenin and I. S. Kalachinskaya and S. V. Solomatin},
title = {Numerical investigation of finite-dimensional models of {Marangoni} convection},
journal = {Differencialʹnye uravneni\^a},
pages = {1169--1177},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a7/}
}
TY - JOUR AU - G. G. Yelenin AU - I. S. Kalachinskaya AU - S. V. Solomatin TI - Numerical investigation of finite-dimensional models of Marangoni convection JO - Differencialʹnye uravneniâ PY - 1987 SP - 1169 EP - 1177 VL - 23 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_7_a7/ LA - ru ID - DE_1987_23_7_a7 ER -
G. G. Yelenin; I. S. Kalachinskaya; S. V. Solomatin. Numerical investigation of finite-dimensional models of Marangoni convection. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1169-1177. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a7/